# SDR VNAA20250320104

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00205392 SN: 00600 DISCREPANCY: F.S. 333 FRAME IS CRACKED BETWEEN STGR 0 TO STGR 1R. CORRECTIVE ACTION: REPAIRED FRAME AT F.S.333 STRINGER 0 AND 2R IAW MHIRJ REO 670-53-21-2533 REV-- DATED 2025-01-20
